It depends on the side effects and their severity.
From the clinical trials: "The most common adverse reactions, all grades, observed in greater than or equal to 5% of subjects receiving 8, 12, or 16 weeks of treatment with Mavyret were headache (13%), fatigue (11%), and nausea (8%). In subjects receiving Mavyret who experienced adverse reactions, 80% had an adverse reaction of mild severity (Grade 1). One subject experienced a serious adverse reaction." source: drugs.com
You have only a one in nine chance of suffering from fatigue.
I have been on Mavyret for eight weeks now, and have had no side effects. Vikera Pak put me in the hospital and Harvoni was equally as bad. Needless to say I was very hesitant to try again. I have been very active and found that I am able to continue with my regular routine. My recent blood work shows that my counts are down and some are undetectable. I have found that taking the medication after I eat supper works the best, since that is when I eat my biggest meal. Best of luck to you!
- Mavyret Information for Consumers
- Mavyret Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mavyret (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Coumadin - I am 53 years old. Would working a labor job be dangerous? or would a desk job be better?
Posted 5 Oct 2010 • 1 answer
Posted 18 Apr 2013 • 1 answer
Labor Induction - Please make an admission sample charting using SOAPIE 29year patient came to labo?
Posted 17 Aug 2016 • 0 answers
Posted 30 Apr 2018 • 0 answers
Posted 11 Jul 2018 • 1 answer